MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION COUPLER; DEVICE, ANASTOMOTIC, MICROVASCULAR

BAXTER HEALTHCARE CORPORATION COUPLER; DEVICE, ANASTOMOTIC, MICROVASCULAR
Catalog Number 511100300060
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the rings of a 3.0mm coupler were ¿a bit loose¿ and were unable to fully attach.This occurred during use.Another coupler was used to complete anastomosis.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H10: the device was received for evaluation.Visual inspection was performed on the coupler which appeared to have the rings aligned properly.Upon further investigation of the rings, it was noted that a single coupler pin can be seen in the inner diameter of the approximated coupler rings.If all coupler pins are not fully mated in the opposing ring, there is potential that the approximation may not be completed as intended.A slight bend in the pin may have contributed to it being visible within the approximated coupler rings.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
COUPLER
Common Device Name
DEVICE, ANASTOMOTIC, MICROVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
SYNOVIS SURGICAL INNOVATIONS
2575 university ave w
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key13563999
Report Number1416980-2022-00624
Device Sequence Number12210653
Product Code MVR
UDI-Device Identifier10844735002680
UDI-Public(01)10844735002680
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K861985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number511100300060
Device Lot NumberSP21H061560990
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2022
Supplement Date Received by Manufacturer04/01/2022
Initial Report FDA Received Date02/18/2022
Supplement Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown